# SDR DALA2025032002114

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0859589) CRACKS ON LOWER SKIN, STAB STA 147.90 AND 138 AT LH HORIZONTAL STABILIZER. LOWER SKIN, STAB STA 147.90 AND 138 AT LH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11. REPAIR 11.
